# SDR AALA202408298278

- Difficulty date: August 22, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 23,465 hours, 9,263 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A STRONG PLASTIC ODOR EMINATING FROM OVEN #2. **SUPPLEMENTAL REPORT FOR AALA202408268278: MAINTENANCE CLEANED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.** (CLOSED)
